# SDR SWIA202156584

- Difficulty date: February 11, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 42,880 hours, 36,542 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 574 FRAME HAS CORROSION STR 19L TO 24R.   (C-CHECK) RO 3/2/2021   REMOVED AND REPLACED FS 574 FRAME REF REO 601R-53-61-7577 REV--,  2021-02-21.  CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY
